Share this:
lynnydave12
@lynnydave12

Posts: 4
Joined: Jun 14, 2018

Side effect, loss of libido

Posted by @lynnydave12, Sun, Nov 25 11:53pm

Hi all, i dont see much on here about libido and sex. I was diagnosed over 2 years ago with stage 4 breast with mets to my lymph nodes and later to my spine. I am 39 years old. I did 16 rounds chemo, masectomy and 30 rounds of radiation. I had my ovaries removed. My cancer is er+ and pr +. I am now on anastrozole, ibrance, efferox, percocet and ambien. My husband has a very high sex drive, mine is gone. Has anyones been in this situation? Did your libido come back? How to deal with husband? I hurt all the time and dont even like veing touched, or want to touch him.
Oh yeah, and i work full time and have an almost 3 year old she was 5 months at my diogenes)
Any advice welcome. Thanks.

REPLY

Hugs to you. So young to have to go through all of this. A young mother would be tired under these circumstances and here you are battling cancer and treatment. You are so very strong and you need time to recover from everything. The treatments and the hormone adjustments are tremendous for you but give yourself time. I was much older when diagnosed and didn't have to go through as much treatment as you are experiencing. Most every young mother would love a massage and quiet time. The togetherness of that may lead to something more….

Thanks for the thoughts @cindylb! I am also in full blown medically induced menopause from limiting the estrogen in my body,

Menopause is a 'rough sport' and you are doing it extra fast and strong with the meds. Give it some time and you will get to a new 'normal' and things will improve for you. But, if you continue to feel badly don't hesitate to visit your OB/GYN for support and also read up on menopause and how to make it more tolerable. I had a rough menopause and I wish I'd been more proactive in combating some of the effects. With this fast track from the meds……reach out to the doctors for support. Don't let them put you off. Once the hormones hit their new levels you will feel a bit better I hope. Hugs to you……….

My GYN put me on Effexor to help with hot flashes. But one side effect is loss of sex drive. Maybe discuss this with your physician.

Please login or register to post a reply.